Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 82, NWS Tallahassee, FL

April 14, 20196 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 14, 2019, 12:57 PM EDT for 6 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 12:57 PM EDT (16:57 UTC)
Expired
Apr 14, 2019, 1:31 PM EDT
In force
34 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, GA, Dougherty County, GA, Lee County, GA, Mitchell County, GA, Turner County, GA, Worth County, GA

The radar

The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:40 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

792 
WUUS52 KTAE 141657
SVRTAE
GAC007-095-177-205-287-321-141745-
/O.NEW.KTAE.SV.W.0082.190414T1657Z-190414T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1257 PM EDT SUN APR 14 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Western Turner County in south central Georgia...
  Eastern Dougherty County in southwestern Georgia...
  Northeastern Mitchell County in southwestern Georgia...
  Eastern Lee County in southwestern Georgia...
  Northeastern Baker County in southwestern Georgia...
  Worth County in south central Georgia...

* Until 145 PM EDT.

* At 1257 PM EDT, severe thunderstorms were located along a line
  extending from near Desoto to 8 miles west of Arabi to 7 miles
  northeast of Marine Corps Logistics Base to near Newton, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newton, Sylvester, Albany, Putney, Ashburn, Baconton, Poulan, East
  Albany, Marine Corps Logistics Base, Turner City, Worth, Terrell,
  Warwick, Chokee, Stocks, Radium Springs, Amboy, Sylvester Airport,
  South Albany and Southwest Ga Regional A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.

&&

A Tornado Watch remains in effect until 400 PM EDT for south central
and southwestern Georgia.

LAT...LON 3188 8393 3186 8393 3185 8394 3184 8386
      3182 8385 3183 8384 3180 8380 3180 8361
      3185 8361 3185 8353 3148 8379 3124 8445
      3153 8426 3181 8399 3189 8417 3192 8415
      3191 8392
TIME...MOT...LOC 1657Z 225DEG 44KT 3191 8404 3182 8388 3163 8397 3131
8430

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
897 
WWUS52 KTAE 141731
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
131 PM EDT SUN APR 14 2019

GAC007-095-177-205-287-321-141740-
/O.CAN.KTAE.SV.W.0082.000000T0000Z-190414T1745Z/
Turner GA-Dougherty GA-Mitchell GA-Lee GA-Baker GA-Worth GA-
131 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TURNER...EASTERN
DOUGHERTY...NORTHEASTERN MITCHELL...EASTERN LEE...NORTHEASTERN BAKER
AND WORTH COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds 
over 40 mph are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 PM EDT for south central
and southwestern Georgia.

LAT...LON 3188 8393 3186 8393 3185 8394 3184 8386
      3182 8385 3183 8384 3180 8380 3180 8361
      3185 8361 3185 8353 3148 8379 3124 8445
      3153 8426 3181 8399 3189 8417 3192 8415
      3191 8392
TIME...MOT...LOC 1729Z 225DEG 44KT 3219 8371 3210 8355 3191 8365 3159
8398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:19 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 14, 11:19 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1119 AM EDT Sun Apr 14 2019

.NEAR TERM [Through Today]...

15 UTC surface analysis shows the cold front is entering the far
western Florida Panhandle and approaching our Southeast Alabama
counties. A line of convection was ongoing out ahead of the
cold front moving into Southwestern Georgia and extending
southwestward across the Florida Panhandle.

From the 12 UTC KTAE sounding, the kinematic field is impressive.
Low level winds are fairly strong, supportive of a tornado threat.
Where there's question about the evolution of the line this
afternoon is with the instability. The morning sounding showed a
rather strong cap at 680 mb. All of the models show this cap
eroding between 15z and 18z, which would suggest the line of
storms should reintensify while moving across the central portion
of our forecast area. To assess the pre-storm environment ahead of
the main convective line, we'll be releasing a special upper air
sounding in the next hour.

Earlier this morning the tornado watch was expanded eastward and
is in effect until 4 pm ET. Updates to the grids over the last
hour account for the updated timing of the line across the
forecast area.

&&

.PREV DISCUSSION [449 AM EDT]...

.SHORT TERM [Tonight Through Tuesday]...

Expect a few lingering showers across the southeast Big Bend this
evening along and ahead of the cold front. Otherwise, dry
conditions through the remainder of the short term period with
high pressure building in at the surface and aloft. We will see
noticeably cooler night time temperatures with lows tonight from
the upper 40s west to the mid 50s far east. Lows will be in the
upper 40s to around 50 Monday night. Highs will be in the lower to
mid 70s Monday warming to the upper 70s to lower 80s on Tuesday as
low level winds swing around to the southeast.

.LONG TERM [Tuesday Night Through Sunday]...

Dry conditions will continue through Wednesday night before the
deep layer ridging moves off to the east making may for a highly
amplified upper trough and associated cold front. The front will
bring another round of showers and thunderstorms Thursday through
Friday. SPC currently has our area highlighted for a threat of
severe weather in the day 6 and 7 convective outlooks. We will
monitor and provide updates accordingly. Temps will be above
seasonal levels through Thursday dropping to near climo post-
frontal over the next weekend.

.AVIATION...
[Through 06Z Monday]

Outside of MVFR/IFR ceilings ahead of a squall line, gusty winds
will be the primary concern in this TAF package. Expect gusts
ahead of the squall line to reach 30-35 knots at times. Within the
squall isolated pockets of higher winds will be possible. Winds
will not immediately subside behind the line and while gusts will
ease after sunset, expect sustained winds to remain around 15
knots.

.MARINE...

Winds and seas will be at advisory levels today through tonight
as a strong cold front approaches and pushes through the local
waters. Occasional gusts to gale force will be possible today and
tonight. Also, some thunderstorms along a squall line moving from
west to east today may become strong to severe. After tonight,
winds and seas will gradually diminish and become light to
occasionally moderate by the middle of the week.

.FIRE WEATHER...

A squall line will move through the region today, yielding poor
burning conditions. Ahead of and behind the line, high dispersions
are forecast due to unusually high transport winds. Dispersion
indices will be lower tomorrow and drier conditions are expected,
though Red Flag conditions are not forecast.

.HYDROLOGY...

The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.

Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system today and tonight. The primary impact is expected to be
nuisance-type poor drainage flooding. Flash flooding is not
expected.

There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  52  77  49  82 / 100   0   0   0   0
Panama City   73  53  72  54  75 / 100   0   0   0   0
Dothan        77  49  72  47  79 /  90   0   0   0   0
Albany        77  52  73  49  80 / 100   0   0   0   0
Valdosta      81  54  75  48  82 /  90  10   0   0   0
Cross City    81  56  76  50  83 /  80  70   0   0   0
Apalachicola  73  54  72  54  75 / 100   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...LF

In the hours before

Special weather statement, Apr 14, 10:47 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1047 AM EDT SUN APR 14 2019

ALZ066-067-069-GAZ120>122-142-141515-
Dale AL-Henry AL-Houston AL-Quitman GA-Randolph GA-Clay GA-Early GA-
1047 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALE...HENRY...
NORTHEASTERN HOUSTON...CLAY...SOUTHWESTERN RANDOLPH...NORTHWESTERN
EARLY AND QUITMAN COUNTIES UNTIL 1115 AM EDT/1015 AM CDT/...

At 1047 AM EDT/947 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Blue Springs State
Park to near Ashford. Movement was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Abbeville, Fort Gaines, Headland, Georgetown, Blakely, Dothan,
Kinsey, Ashford, Cowarts, Webb, Columbia, Avon, Newville, Haleburg,
Shorterville, Wire Bridge, Hayes, Watson Crossroads, Wilson Mill and
Scottsboro Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3198 8504 3198 8501 3197 8497 3141 8489
      3112 8537 3162 8552 3162 8542 3171 8542
      3170 8522 3174 8520 3177 8516 3177 8512
      3178 8514 3189 8513 3190 8511 3194 8508
      3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 1447Z 223DEG 46KT 3161 8543 3123 8525
Special weather statement, Apr 14, 11:12 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1112 AM EDT SUN APR 14 2019

ALZ067-069-FLZ010>014-016-026-112-114-GAZ120>126-142>145-155-156-
141615-
Houston AL-Henry AL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Coastal Gulf FL-Coastal Bay FL-Jackson FL-
Washington FL-Miller GA-Decatur GA-Baker GA-Terrell GA-Calhoun GA-
Clay GA-Early GA-Quitman GA-Randolph GA-Dougherty GA-Lee GA-
Mitchell GA-Seminole GA-
1112 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON AND EASTERN HENRY
COUNTIES IN SOUTHEASTERN ALABAMA...GULF COUNTY IN THE PANHANDLE OF
FLORIDA...WESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN WASHINGTON...JACKSON...BAY AND CALHOUN COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...CLAY...RANDOLPH...SOUTHWESTERN MITCHELL...LEE...CALHOUN...
EARLY...SEMINOLE...QUITMAN...CENTRAL DECATUR...MILLER...WESTERN
DOUGHERTY...BAKER AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL
1215 PM EDT/1115 AM CDT/...

At 1111 AM EDT/1011 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles east of Georgetown
to 6 miles northeast of Blakely to 11 miles west of Donalsonville to
9 miles southwest of Tyndall Air Force Base. Movement was northeast
at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Callaway, Abbeville, Colquitt, Fort Gaines,
Newton, Morgan, Dawson, Cuthbert, Marianna, Bainbridge, Leesburg,
Georgetown, Blakely, Blountstown, Donalsonville, Port St. Joe, Albany
and Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.

LAT...LON 3192 8491 3194 8444 3196 8444 3187 8434
      3192 8434 3191 8406 3184 8405 3141 8427
      2961 8525 2959 8537 2973 8548 2988 8549
      3008 8582 3100 8524 3132 8515 3171 8532
      3170 8522 3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 1511Z 238DEG 39KT 3191 8493 3143 8485 3100 8506 2994
8567
Local storm report, Apr 14, 11:36 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     1 S DE FUNIAK SPRINGS   30.70N 86.12W
04/14/2019                   WALTON             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A FEW SMALL TREES
            DOWN.

&&
Local storm report, Apr 14, 12:34 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     1 N JONES CROSSROADS    31.18N 84.94W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON HWY 39 SOUTH OF BLAKELY NEAR
            REVELLS ROAD COMPLETELY BLOCKING ROAD.

&&

BAS
Local storm report, Apr 14, 12:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     ARLINGTON               31.43N 84.73W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON ROAD NEAR AZALEA ST IN
            ARLINGTON GA.

&&

BAS
Special weather statement, Apr 14, 12:44 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1244 PM EDT SUN APR 14 2019

FLZ014>017-026-027-112-114-115-GAZ145-156-157-141730-
Inland Franklin FL-Coastal Bay FL-Liberty FL-Gadsden FL-
Inland Gulf FL-Coastal Franklin FL-Inland Wakulla FL-Coastal Gulf FL-
Leon FL-Decatur GA-Mitchell GA-Grady GA-
1244 PM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY...WESTERN
WAKULLA...GADSDEN...LIBERTY...CENTRAL LEON...NORTHWESTERN FRANKLIN...
DECATUR...GRADY AND SOUTHEASTERN MITCHELL COUNTIES UNTIL 130 PM
EDT/1230 PM CDT/...

At 1244 PM EDT/1144 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles north of Quincy to
20 miles east of Stonemill Creek to 8 miles southwest of Port St.
Joe. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Quincy, Tallahassee, Havana, Pelham, Bainbridge, Midway, Cairo, Port
St. Joe, Camilla, Mexico Beach, Whigham, Florida State University,
Stonemill Creek, Tallahassee Comm College, Doak Campbell Stadium,
Greensboro, Florida A And M, West Bainbridge, Tyndall Air Force Base
and Orange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and south central and
southwestern Georgia.

LAT...LON 2988 8549 2992 8555 3030 8495 3102 8465
      3123 8408 3031 8429 2974 8492 2972 8548
TIME...MOT...LOC 1644Z 248DEG 27KT 3072 8464 3020 8485 2970 8537

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:47 AM EDTSpecial Weather StatementTAEClay, Quitman28 min
Apr 14, 11:12 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 6 more63 min
Apr 14, 11:21 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more39 min
Apr 14, 11:23 AM EDTTornado WarningTAECalhoun, Clay, Early, Randolph, Terrell18 min
Apr 14, 11:38 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more52 min
Apr 14, 11:58 AM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell47 min
Apr 14, 12:06 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole39 min
Apr 14, 12:22 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more38 min
Apr 14, 12:44 PM EDTSpecial Weather StatementTAEDecatur, Grady46 min
Apr 14, 1:35 PM EDTSpecial Weather StatementTAEColquitt, Grady, Irwin, Mitchell, Thomas, Tift and 2 more40 min
Apr 14, 1:56 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Worth49 min
Apr 14, 2:01 PM EDTSevere Thunderstorm WarningTAEGrady44 min
Apr 14, 2:03 PM EDTTornado WarningTAEBen Hill, Irwin27 min
Apr 14, 2:11 PM EDTTornado WarningTAETurner, Worth34 min
Apr 14, 2:25 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas50 min
Apr 14, 2:32 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas28 min
Apr 14, 2:40 PM EDTTornado WarningTAEColquitt, Cook35 min
Apr 14, 3:12 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more48 min
Apr 14, 3:58 PM EDTSpecial Weather StatementTAEBerrien47 min
Apr 14, 4:08 PM EDTTornado WarningTAEBerrien23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.